MAUDE Adverse Event Report: ROCHE DIAGNOSTICS TINA-QUANT HEMOGLOBIN A1CDX GEN. 3; GLYCOSYLATED HEMOGLOBIN ASSAY

ROCHE DIAGNOSTICS TINA-QUANT HEMOGLOBIN A1CDX GEN. 3; GLYCOSYLATED HEMOGLOBIN ASSAY
Catalog Number 07559674190
Medical Device Problem Code High Test Results (2457)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/19/2024
Type of Reportable Event Malfunction
Event or Problem Description
The initial reporter stated they received discrepant results for one patient sample tested with tina-quant hemoglobin a1cdx gen.3 on a cobas c513 analyzer commercial system.The sample initially resulted in an hba1c value of 9.3 %.The physician questioned the result as it did not match the clinical picture of the patient.The sample was repeated, resulting in a value of 6.2 %.The repeat value was deemed correct and matched the patient's history.
 
Additional Manufacturer Narrative
The serial number of the c513 analyzer is (b)(6).The investigation is ongoing.
 
Additional Manufacturer Narrative
The last calibration performed on 18-feb-2024 was acceptable.The customer stated that controls were acceptable prior to the event.Upon review of the alarm trace, no relevant alarms were observed on the day of the event.The field service engineer could not determine a cause.The customer stated the issue was related to the patient sample.Samples run before and after the questionable sample showed results that could be duplicated.The system fluidics, mechanical adjustments, and washes were checked.All calibration and controls were acceptable.The customer indicated that the questionable sample may not have been mixed prior to being run.The investigation could not identify a product problem.The issue is consistent with insufficient pre-analytic sample handling.

Brand Name
TINA-QUANT HEMOGLOBIN A1CDX GEN. 3
Common Device Name
GLYCOSYLATED HEMOGLOBIN ASSAY
Manufacturer (Section D)
ROCHE DIAGNOSTICS
9115 hague road
indianapolis IN 46250 0457
Manufacturer (Section G)
ROCHE DIAGNOSTICS GMBH
sandhofer strasse 116
mannheim (baden-wurttemberg) 68305
GM   68305
Manufacturer Contact
amy nelson
9115 hague road
indianapolis, IN 46250
MDR Report Key18839849
Report Number1823260-2024-00658
Device Sequence Number7457374
Product Code LCP
UDI-Device Identifier04015630942787
UDI-Public04015630942787
Combination Product (Y/N)Y
Initial Reporter StateNJ
Initial Reporter CountryUS
PMA/510(K) Number
K072714
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 04/01/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number07559674190
Device Lot Number715055
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 02/19/2024
Supplement Date Received by Manufacturer03/29/2024
Initial Report FDA Received Date03/05/2024
Supplement Report FDA Received Date04/01/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age71 YR
Patient SexFemale